U.S. doctors online nowAsk doctors free
NE
A 23-year-old female asked:

Have mirena (levonorgestrel). was spotting throughout month, now heavier bleeding 1 time a month. can feel string when i go way up, couldn't feel before. out of place?

1 doctor answer2 doctors weighed in
Dr. Stephen Pappachen
Obstetrics and Gynecology 23 years experience
Unlikely: Sounds like all is well with the Mirena (levonorgestrel). Keep an eye on your symptoms for now. If they worsen, get checked out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.